MathSciNet Relay Station
MathSciNet bibliographic data
MR2047094 (2005c:65015) 65D20 (14K25 30E10 33F05)
Deconinck, Bernard; Heil, Matthias; Bobenko, Alexander; van Hoeij, Mark; Schmies, Marcus Computing Riemann theta functions. Math. Comp. 73 (2004), no. 247, 1417–1442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement